# SDR 20010301CW007

- Difficulty date: January 23, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N304CW
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870153
- Engine: Cont TSIO360EB
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupler
- Part number: 635796
- Condition: Failed
- Location: Left Engine
- Component: Lt Engine, Cont
- Component part number: TSIO360EB
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ALTERNATOR FAILED IN FLIGHT AT NIGHT.  ALTERNATOR FAILURE CAUSE: DRIVE COUPLER FAILURE.
